| Model Number |
4K SYNERGYUHD4 ULTRA, AUTOCLAVABLE |
| Medical Device Problem Code |
Misfocusing (1401)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
Event or Problem Description
On 06/19/2023, it was reported by a facility representative via sems that an ar-3210-0031 camera head would lose focus.This occurred during a case, the case was completed using the camera.There was no patient effect reported.
Additional Manufacturer Narrative
Additional info: h6.(head cable) the evaluation determined that the reported event was caused by a defective head cable.This was attributed to wear and tear.